# SDR 9601159178

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910096
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO SHIFT FROM GROUND MODE TO FLIGHT MODE AFTER TAKEOFF.  LANDING GEAR RETRACTED NORMALLY.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPACKED AND SERVICED NOSE LANDING GEAR STRUT TO PROPER LEVELS.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
